On the concavity of the consumption function with the time varying discount rate
Liutang Gong,
Ruquan Zhong and
Heng-Fu Zou ()
Economics Letters, 2012, vol. 117, issue 1, 99-101
Abstract:
In this paper, we consider a finite-horizon model with the time-additive utility and the time varying discount rate. With the assumption of the concavity of absolute risk tolerance, the concavity of the consumption function has been proved. This result significantly broadens the conclusion of Carroll and Kimball (1996) for the case of the HARA utility function.
Keywords: Consumption function; Concavity; Risk tolerance (search for similar items in EconPapers)
JEL-codes: C6 D91 E21 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176512002273
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On the concavity of the consumption function with the time varying discount rate (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:117:y:2012:i:1:p:99-101
DOI: 10.1016/j.econlet.2012.04.086
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().